Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Upper back and spinal pain with nausea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   I am Dr AAAAAAA
User :   hi i am having upper back pain with nausea
Doctor :   How can i help you ?
Doctor :   Ok
User :   the pain its like coming from the spine
Doctor :   What is your age ?
User :   even when i touch it hurts
User :   32 years old
Doctor :   Where exactly in the upper back ? Is it behind the lungs or somewhere around the middle back or in the neck region ?
User :   in the middle back
User :   i feel chills inside but i dont have fever
Doctor :   Ok, And the pain hurts you more when you touch it , right ?
User :   its the same pain i feel even when i dont touch it
User :   but the pain comes and goes
Doctor :   Ok .
Doctor :   Do you see any warmth specially at the palce where it hurts ?
User :   yesterday i was going to blackout i dont know if its from the same reason
User :   no
Doctor :   How long was the blackout and did you fall down and hurt yourself ?
User :   no i didnt blackout i was going to faint and after i got very cold and tired
Doctor :   So did you have a fall or injury ?
User :   no
Doctor :   Did you have any vomitings per se ?
User :   i had lot of nausea but i could vomit
User :   couldn t sorry
Doctor :   Since how long do you have this back pain and nauseating feeling ?
User :   a week
Doctor :   Ok.
Doctor :   Do you have any difficulty in breathing ?
Doctor :   Or in ingestion of foods ?
Doctor :   And do you get hiccups ?
User :   yesterday when i woke up i was finding it diificult to breath normally then i massage the part and i felt a bit better
User :   yes sometimes i have reflux
User :   no hiccups
Doctor :   Ok, Thats better.
Doctor :   Now that we can narrow on to diagnose your problem.
Doctor :   And finally What is your height & weight, BMI, And do you have any chronic gastric / peptic or Ulcer problem ?
User :   my bmi is 24 height 5 feet 4 inches
User :   that i know i dont have ulcers
Doctor :   Ok, That looks fine.
Doctor :   1.What I feel your problem could be is a simple muscle pull ; or
Doctor :   2.could be a problem in the oesophagus.
User :   i see but the more im concened can the fainting feeling comes from a muscle pain?
Doctor :   I would suggest Tab. ADVIL 200mgs. two tablets every 8hrs for 3 days.
User :   ok
Doctor :   I also want you to keep a note of yourself for these 3 days and see if this occurs again.
Doctor :   If the fainting feeling comes back , then might be you have to see a primary for other tests for a syncope.
User :   ok
User :   ok
User :   ok
User :   sorry but the ok wasnt showing over here:)
Doctor :   But I also feel, 1.Lack of sleep 2. Insomnia 3. Stress 4. Low fluid intake -Poor electrolyte balance can cause nausea and fainting feeling.
Doctor :   No issue about that.
User :   even if i did an ecg and it was fine
Doctor :   For your age and your BMI, we rarely come across a Cardio-vascular presentation.
User :   i see
Doctor :   So please dont panic from now on, lets wait for 3 days and lets take it forward.
User :   ok thanks alot
Doctor :   Meanwhile have good sleep, take proper rest, replenish with fruits and veggies. and take the medication.
Doctor :   Hope you get well soon.
User :   thanks
Doctor :   Take care, bye for now, thank you for consulting me.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor